The Jacobson radical of some endomorphism rings.
Journal für die reine und angewandte Mathematik, 0262_0263 (1973), pp. 166-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1973__0262_0263_151354,
author = {Wolfgang Liebert},
title = {The {Jacobson} radical of some endomorphism rings.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {166--170},
year = {1973},
volume = {0262_0263},
zbl = {0266.16004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1973__0262_0263_151354/}
}
Wolfgang Liebert. The Jacobson radical of some endomorphism rings.. Journal für die reine und angewandte Mathematik, 0262_0263 (1973), pp. 166-170. http://geodesic.mathdoc.fr/item/JRAM_1973__0262_0263_151354/